Share This Article:

On the Full Transitivity of a Cotorsion Hull of the Pierce Group

Abstract Full-Text HTML XML Download Download as PDF (Size:237KB) PP. 76-81
DOI: 10.4236/apm.2014.43012    2,329 Downloads   3,331 Views   Citations

ABSTRACT

The paper considers the problem of full transitivity of a cotorsion hull of a separable primary group G when a ring of endomorphisms E(G) of the group G has the form , where Es(G) is a subring of small endomorphisms of the ring E(G), whereas Jp is a ring of integer P-adic numbers. Investigation of the issue of full transitivity of a group is essentially helpful in studying its fully invariant subgroups as well as the lattice formed by these subgroups. It is proved that in the considered case, the cotorsion hull is not fully transitive. A lemma is proposed, which can be used in the study of full transitivity of a group and in other cases.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Kemoklidze, T. (2014) On the Full Transitivity of a Cotorsion Hull of the Pierce Group. Advances in Pure Mathematics, 4, 76-81. doi: 10.4236/apm.2014.43012.

References

[1] Fuchs, L. (1970) Infinite Abelian Groups. I. Pure and Applied Mathematics, Vol. 36, Academic Press, New York.
[2] Fuchs, L. (1973) Infinite Abelian Groups. II. Pure and Applied Mathematics, Vol. 36-II, Academic Press, New York.
[3] May, W. and Toubassi, E. (1976) Endomorphisms of Abelian Groups and the Theorem of Baer and Kaplansky. Journal of Algebra, 43, 1-13. http://dx.doi.org/10.1016/0021-8693(76)90139-3
[4] Baer, R. (1935) Type of Elements and Characteristic Subgroups of Abelian Groups. Proceedings of the London Mathematical Society, Series 2, 39, 481-514. http://dx.doi.org/10.1112/plms/s2-39.1.481
[5] Kaplansky, I. (1969) Infinite Abelian Groups. The University of Michigan Press, Ann Arbor.
[6] Linton, R.S. (1976) On Fully Invariant Subgroups of Primary Abelian Groups. Michigan Mathematical Journal, 22, 281-284. http://dx.doi.org/10.1307/mmj/1029001528
[7] Moore, J.D. and Hewett, E.J. (1971/72) On Fully Invariant Subgroups of Abelian p-Groups. Commentarii Mathematici Universitatis Sancti Pauli, 20, 97-106.
[8] Gobel, R. (1974) The Characteristic Subgroups of the Baer-Specker Group. Mathematische Zeitschrift, 140, 289-292.
http://dx.doi.org/10.1007/BF01214169
[9] Grinshpon, S.Ya. and Krylov, P.A. (2005) Fully Invariant Subgroups, Full Transitivity, and Homomorphism Groups of Abelian Groups. Journal of Mathematical Sciences, 128, 2894-2997. http://dx.doi.org/10.1007/s10958-005-0245-5
[10] Mader, A. (1970) The Fully Invariant Subgroups of Reduced Algebraically Compact Groups. Publicationes Mathematicae Debrecen, 17, 299-306.
[11] Moskalenko, A.I. (1989) Cotorsion Hull of a Separable Group. Algebra i Logika, 28, 207-226.
http://dx.doi.org/10.1007/BF01979377
[12] Kemoklidze, T. (2013) The Lattice of Fully Invariant Subgroups of the Cotorsion Hull. Advances in Pure Mathematics, 3, 670-697. http://www.emis.de/journals/GMJ/vol13/contents.htm http://dx.doi.org/10.4236/apm.2013.38090
[13] Kemoklidze, T. (2006) On the Full Transitivity of a Cotorsion Hull. Georgian Mathematical Journal, 13, 79-84.
[14] Pierce, R.S. (1963) Homomorphisms of Primary Abelian Groups. In: Topics in Abelian Groups, Scott, Foresman and Co., Chicago, 215-310.
[15] Stringall, R.W. (1967) Endomorphism Rings of Primary Abelian Groups. Pacific Journal of Mathematics, 20, 535-557.
http://dx.doi.org/10.2140/pjm.1967.20.535

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.